# SDR DL738081816

- Difficulty date: December 30, 2008
- Submitted: January 16, 2009
- Operation: Air carrier
- Aircraft: N3766
- Make and model: Boeing 737832
- Aircraft serial: 30820
- Aircraft time: 22,913 hours, 9,048 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Chiller
- Part number: 2281
- Condition: Odor
- Location: Fwd Galley
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT ATTENDANT REPORTED SMALL AMOUNT WHITE SMOKE AND ELEC ODOR COMING FROM BETWEEN F/C CHILLER AND BUN WARMER.  C/B`S PULLED AND NO MORE SMOKE.  GALLEY POWER TURNED OFF.  PULLED F/C CHILLER AND BUN WARMER AND INSPECTED AREA AND WIRING CKS OK.  FOUND F/C CHILLER TO BE THE FAULT.  CB FOR F/C CHILLER PULLED AND COLLARED AND NOW ALL CHECKS OK.  FWD F/C CHILLER TO NEF 253.07.
